Header

UZH-Logo

Maintenance Infos

How badly are the Burkholder-Davis-Gundy inequalities affected by arbitrary random times?


Nikeghbali, A (2008). How badly are the Burkholder-Davis-Gundy inequalities affected by arbitrary random times? Statistics and Probability Letters, 78(6):766-770.

Abstract

This note deals with the question: what remains of the Burkholder–Davis–Gundy inequalities when stopping times T are replaced by arbitrary random times ρ? We prove that these inequalities still hold when T is a pseudo-stopping time and never holds for ends of predictable sets.

Abstract

This note deals with the question: what remains of the Burkholder–Davis–Gundy inequalities when stopping times T are replaced by arbitrary random times ρ? We prove that these inequalities still hold when T is a pseudo-stopping time and never holds for ends of predictable sets.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

78 downloads since deposited on 09 Nov 2009
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:09 Nov 2009 02:20
Last Modified:18 Feb 2018 11:16
Publisher:Elsevier
ISSN:0167-7152
OA Status:Green
Publisher DOI:https://doi.org/10.1016/j.spl.2007.09.042
Related URLs:http://arxiv.org/abs/math/0505483

Download